# SDR USAAD99086

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48155
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 60714621
- Condition: Failed
- Location: E/E Compt
- Part time: 28,656 hours
- Stage of operation: CL
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

LGA-GSO - FLT 1621 - AFTER TAKEOFF, THE RIGHT AIR CONDITIONING PACK DUCT TEMP INCREASED TO AVOVE 150 DEGREES, CAUSING THE LAVATORY SMOKE DETECTORS TO ACTIVATE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED THE RIGHT AIR CONDITIONING AUTO TEMP CONTROL SYSTEM ON MEL AND RELEASED THE AIRCRAFT FOR FLIGHT.  DURING OVERNIGHT MAINTENANCE THE RIGHT AIR CONDITIONING AUTO TEMP CONTROLLER WAS REPLACED.  (M)
